# SDR CA150501001

- Difficulty date: May 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,531 hours
- Engine: Ge CF343B1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Failed
- Location: Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE CLIMB, CREW REPORTED AN ANTI-ICE DUCT WARNING MESSAGE AND A DUCT FAIL LIGHT ON THEIR ICE PROTECT PANEL.  THE DECISION WAS MADE TO RETURN TO DEPARTURE POINT FOR MAINTENANCE ACTION.   MAINTENANCE ACTION FOUND SUBSTANTIAL LEAK NOTED DURING ENGINE RUNS WITH ANTI-ICE OFF AT AREA BETWEEN LT 14 STAGE VALVE AND LT WING ANTI-ICE VALVE BLOWING DIRECTLY AT LOOP.  ALL BLANKETS REMOVED AND ACFT RAN AGAIN ISOLATING LEAK TO AFT CLAMP ON THE LT WING ANTI ICE VALVE.  CLAMP.  REMOVED AND THREADS CLEANED.  CLAMP REINSTALLED. ENGINE RUNS CARRIED OUT, NO LEAKS DETECTED WITH ANTI ICE ON OR OFF AT HIGH POWER SETTINGS. BLANKETS REINSTALLED. NO REOCCURRENCE OF WARNING MESSAGE. SYSTEM CHECKED SERVICEABLE.
